CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
amy1231 Views: 70,680
Published: 16 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Yep Same here! Not sure if its too late and you already got yours out. I had 4 months of bleeding with only about 7 days that I did not bleed. Now one year later Im getting it out. I have weird episodes for 2-4 days with severe abdominal pain. Not cramping but a sore feeling. At times I feel alot of pressure like Im having a baby. Hurts to walk or sit. This was not at all worth it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.221 sec, (1)